International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 2, Pages 409-410
Two criteria for univalency
Department of Mathematics, University of Patras, Patras 26110, Greece
Received 11 January 1994; Revised 28 February 1995
Copyright © 1996 N. Samaris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the present paper we give two criteria for the functions to
be univalent in .